Volume 1, Issue 4
Author Index to Volume 1

Numer. Math. Theor. Meth. Appl.,1 (2008), pp. 475-475

Published online: 2008-01

Full PDF 470 3505
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-1-475, author = {}, title = {Author Index to Volume 1}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2008}, volume = {1}, number = {4}, pages = {475--475}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/6059.html} }
TY - JOUR T1 - Author Index to Volume 1 AU - JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 475 EP - 475 PY - 2008 DA - 2008/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/6059.html KW - AB -
. (1970). Author Index to Volume 1. Numerical Mathematics: Theory, Methods and Applications. 1 (4). 475-475. doi:
Copy to clipboard
The citation has been copied to your clipboard